Differential and Integral Equations
Volume 24

A scale of almost periodic functions spaces

Global existence and decay estimates of solutions to a parabolic-elliptic system of drift-diffusion type in $\mathbb R^2$

General decay to a von Kármán plate system with memory boundary conditions

Bilinear Strichartz estimates for Schrödinger operators in two-dimensional compact manifolds with boundary and cubic NLS

Antisymmetric solutions for the nonlinear Schrödinger equation

  • Janete S. Carvalho, Liliane A. Maia, and Olimpio H. Miyagaki

    Volume 24, 2011, pages 109-134

Hardy-Sobolev type equations for $p$-Laplacian, $1 < p < 2$, in bounded domain

Global attractor for some wave equations of $p-$ and $p(x)-$Laplacian type

  • Nikolaos M. Stavrakakis and Athanasios N. Stylianou

    Volume 24, 2011, pages 159-176

Nonlinear diffusion effect on bifurcation structures for a predator-prey model

  • Wu Jianhua, Guo Gaihui, and Ma Cui

    Volume 24, 2011, pages 177-198

Erratum: Non-uniform dependence on initial data for the CH equation on the line

  • A. Alexandrou Himonas and Carlos Kenig

    Volume 24, 2011, pages 199-200

A remark on the uniqueness of positive solutions to semilinear elliptic equations with double-power nonlinearities

Classical proofs of Kato type smoothing estimates for the Schrödinger equation with quadratic potential in $\mathbb{R}^{n+1}$ with application

Dynamics of stochastic Klein–Gordon–Schrödinger equations in unbounded domains

  • Yan Lv, Boling Guo, and Xiaoping Yang

    Volume 24, 2011, pages 231-260

Mass concentration for the Davey-Stewartson system

Standing waves for a system of nonlinear Schrödinger equations in $\mathbb R^ N$

Positive solutions for $n\times n$ elliptic systems with combined nonlinear effects

  • Jaffar Ali, Ken Brown, and R. Shivaji

    Volume 24, 2011, pages 307-324

The Cauchy problem and stability of solitary waves for a 2D Boussinesq-KdV type system

Classes of infinite semipositone $n \times n$ systems

  • Eun Kyoung Lee, R. Shivaji, and Jinglong Ye

    Volume 24, 2011, pages 361-370

A Trotter-type theorem for nonlinear stochastic equations in variational formulation and homogenization

Maximum and antimaximum principles near the second eigenvalue

  • J. Fleckinger, J.-P. Gossez, and F. de Thélin

    Volume 24, 2011, pages 389-400

Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations

  • Alex Meril, Gisèle M. Mophou, and Gaston M. N’Guérékata

    Volume 24, 2011, pages 401-416

On a system of nonlinear Schrödinger equations in 2d

  • Nakao Hayashi, Chunhua Li, and Pavel I. Naumkin

    Volume 24, 2011, pages 417-434

Short proofs of results by Landesman, Lazer, and Leach on problems related to resonance

Generalized Strichartz estimates on perturbed wave equation and applications on Strauss conjecture

Tangential feedback stabilization of periodic flows in a 2-D channel

A symmetry result on Reinhardt domains

Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain

Remarks on Keel-Smith-Sogge estimates and some applications to nonlinear higher-order wave equations

On the critical KdV equation with time-oscillating nonlinearity

  • X. Carvajal, M. Panthee, and M. Scialom

    Volume 24, 2011, pages 541-567

Global solutions to the Cauchy problem for a system of damped wave equations

On internal elastic membrane with strong damping

  • F.D. Araruna, M.R. Clark, and O.A. Lima

    Volume 24, 2011, pages 601-618

Heteroclinic solutions of boundary-value problems on the real line involving general nonlinear differential operators

  • Giovanni Cupini, Cristina Marcelli, and Francesca Papalini

    Volume 24, 2011, pages 619-644

Gradient estimates for a nonlinear parabolic equation under Ricci flow

Bounds on the growth of high Sobolev norms of solutions to nonlinear Schrödinger equations on $S^1$

On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces

  • Marcelo F. de Almeida and Lucas C. F. Ferreira

    Volume 24, 2011, pages 719-742

The partial averaging of fuzzy impulsive differential inclusions

A note on ill posedness for the KdV equation

Periodic solutions of damped hyperbolic equations at resonance: a translation along trajectories approach

Asymmetric cell division in a size-structured growth model

  • T. Suebcharoen, B. Van Brunt, and G.C. Wake

    Volume 24, 2011, pages 787-799

Global existence for the cubic nonlinear Schrödinger equation in lower order Sobolev spaces

  • Nakao Hayashi and Pavel I. Naumkin

    Volume 24, 2011, pages 801-828

Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems

On a class of nonvariational elliptic systems with nonhomogenous boundary conditions

  • João Marcos do Ó, Sebastián Lorca, and Pedro Ubilla

    Volume 24, 2011, pages 845-860

Positive solutions for infinite semipositone problems on exterior domains

  • Eun Kyoung Lee, Lakshmi Sankar, and R. Shivaji

    Volume 24, 2011, pages 861-875

On second-order quadratic systems and algebras

Existence of traveling-wave solutions to Boussinesq systems

  • Min Chen, Nghiem V. Nguyen, and Shu-Ming Sun

    Volume 24, 2011, pages 895-908

Classification of solutions of porous medium equation with localized reaction in higher space dimensions

  • Xiaosong Kang, Wenbiao Wang, and Xiaofang Zhou

    Volume 24, 2011, pages 909-922

A new proof of long-range scattering for critical nonlinear Schrödinger equations

Decay property for the linear wave equations in two-dimensional exterior domains

  • Masashi Misawa, Shoko Okamura, and Takayuki Kobayashi

    Volume 24, 2011, pages 941-964

Analytic property of a coupled system of wave-plate type with thermal effect

  • M.L. Santos and J. E. Muñoz Rivera

    Volume 24, 2011, pages 965-972

Asymptotically hyperbolic manifolds with polyhomogeneous metric

Wave equation in domains with non-locally reacting boundary

  • C. L. Frota, L. A. Medeiros, and A. Vicente

    Volume 24, 2011, pages 1001-1020

Brezis-Merle type inequality for a heat equation in two dimensions

Local Cauchy problem for the MHD equations with mass diffusion

Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth

  • Claudianor O. Alves, Luciana Rôze de Freitas, and Sérgio H. M. Soares

    Volume 24, 2011, pages 1047-1062

Existence of solutions of the wave equation involving the distributional Henstock-Kurzweil integral

  • Yueping Lu, Guoju Ye, Wei Liu, and Ying Wang

    Volume 24, 2011, pages 1063-1071

Low regularity for a quadratic Schrödinger equation on $\mathbb{T}$

Nonexistence and uniqueness for biharmonic problems with supercritical growth and domain geometry

Principal eigenvalue for quasilinear cooperative elliptic systems

  • Liamidi Leadi and Humberto Ramos Quoirin

    Volume 24, 2011, pages 1107-1124

A few natural extensions of the regularity of a very weak solution

Curves of equiharmonic solutions and solvability of elliptic systems

Dirichlet problem for intermediate long-wave equation

  • Felipe Benitez and Elena I. Kaikina

    Volume 24, 2011, pages 1163-1192